Hi just started felbatol...anyone else have side effects? I'm pretty sensitive to meds.
I had hot flashes & depression when i was on it yrs ago. Didnt like that med.
I took Dilantin for a few years as a child. I'm not sure why my doctor switched me from Dilantin to Tegretol, but I'm assuming it's because I broke through on it. I really liked it, but I suppose what I'm on now is best for controlling my seizures.
My 3 year old was just put on it a couple weeks ago. Onfi & Keppra did nothing for her and Depakote was working but not 100% so our epilitologist said he thought adding Felbamate would be a sure stop for my daughters drop seizures, which it has but her speech seems worse - she's often hard to understand and it seems like her sentences are broken up when she's talking. She had a very full vocabulary before this all started 4 months ago. She also is very tired and walks around like she's drunk… read more
Is anyone else medical resistant? No medication works for me and I have always wanted to know why
reason why is because I just recently had a brain surgery and my dr really is no help like at first I started having weird side affects like just crying 😭and I am not a cryier for no apparent reason,feeling depressed ,like I did Not want to out of the house except for things that I love like horseback riding, rock climbing. I just had a surgery called Nero pace there is 2 pace maker like devices laying on my brain and then 2 wires attached to the pace makers and 1 wire in my I just had a surgery… read more
My surgeon is in a good hospital in NY and said he did many implants but none had a good outcome or fully stopped the seizures
Can anyone suggest in-depth reading about absence seizures? Most of what I've found online so far is the same basic info thats on the Epilepsy Foundation website. And to be clear I'm referring to generalized absence seizures, NOT complex partial seizures. It seems like a lot of people refer to the latter as absences which can be frustrating!
On 7/6/17 my doctor started me on 50 mg. Briviact 2 times per day. I take 1 about 6:30 AM and the other about 5:00 PM. When I was on the 50mg dose I had no side effects. After 5 days he wanted to up my dose to 100mg. 2 times per day. I started 100mg. 2 times per day, 1 at 6:30 AM and other at 5:00 PM
I noticed since I've increase my meds to 100mg. Is when the "Side Effects" started. It seems like now I'm always very tired. Also I noticed sometimes when I walk I don't feel steady… read more